# SDR 20010501CW021

- Difficulty date: February 2, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N81052
- Make and model: Piper PA-32-301
- Aircraft serial: 328206023
- Engine: Lyc IO540K1G5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ACY6412R
- Part serial: A062420
- Condition: Misaligned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR SLIP RING TO BRUSH ALIGNMENT OFF.  BRUSHES STEPPED WITH NORMAL WEAR IN LENGTH.  THE BRUDH TO SLIP RING STEP WEAR IS AT INSULATOR OF THE TWO SLIP RINGS.  IN WHICH IT UNSEATED PRESSURE TO THE SLIP RING.  STEP IS ABOUT .0156 WIDE.
